# SDR DHL2005807542

- Difficulty date: May 20, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 86,990 hours, 26,973 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 5755231509
- Condition: Corroded
- Location: Rt Wing
- Part time: 86,990 hours, 26,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING ACCESS PANEL NR 505B LT UPPER EDGE CORRODED STA XRS 460.000.  REMOVED CORROSION LEVEL II FROM RT ACCESS DOOR NR 505B IAW SRM 51-1-8 PG 17-18.  MEASURED BLENDOUT, FOUND OUT OF ALLOWABLE LIMITS IAW SRM 57-2-0 PAGE 76.  REMOVED CORRODED ACCESS DOOR IAW SRM 51-3-0 PG 1.  INSTALLED NEW ACCESS DOOR, REFUELED AND LEAK CHECKED (NR 4 ALT TANK).  NO LEAK FOUND IAW MM 20-16-0 PG 201-210, MM 12-11-1 PG 301-306.
